# SDR QMLA2017011117008

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 2,388 hours, 6,104 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Fwd Tailboom
- Part time: 2,388 hours, 6,104 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO CRACKS FOUND ON FRAME DURING INSPECTION AT STATION 6616 APPROX. 2 O'CLOCK POSITION. RECOMMENDED RE-ENFORCEMENT TO AREA IAW SB 53-004 .
